# SDR VNAA202105229995

- Difficulty date: May 20, 2021
- Submitted: May 22, 2021
- Operation: Air carrier
- Aircraft: N588NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15391
- Aircraft time: 11,915 hours, 10,916 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Part serial: 15391
- Condition: Corroded
- Location: Bs 364-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SEAT RAIL OB FS364-485 CORRODED
